# SDR DL72K972143

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: B-Hyd Syst
- Component: 1701418CR01
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF 'B' SYSTEM HYDRAULIC PRESSURE AND QTY WENT TO ZERO.  HYDRAULIC SYSTEM LEAK OR LOSS AND B SYSTEM LEAK OR LOSS FOLLOW UP PROCEDURES ACCOMPLISHED.  MAINTENANCE FOUND OUTBOARD B SYSTEM PUMP CASE DRAIN AND PRESSURE LINES CHAFFED AND LEAKING.  REPLACED BOTH LINES.  SEVICED HYD SYSTEM.  LEAK CHECKS GOOD.
